Functional analysis
-24. Approximation of endpoints for multi-valued mappings in metric spaces

K. Ullah; J. Ahmad; N. Muhammad

Volume 09, Issue 02 , Spring 2020, , Pages 129-137

Abstract
  In this paper, under some appropriate conditions, we prove some $\Delta$ and strong convergence theorems of endpoints for multi-valued nonexpansive mappings using modified Agarwal-O'Regan-Sahu iterative process in the general setting of 2-uniformly convex hyperbolic spaces. Our results extend and unify ...  Read More

Functional analysis
-23. Fixed points of generalized $\alpha$-Meir-Keeler type contractions and Meir-Keeler contractions through rational expression in $b$-metric-like spaces

N. Gholamian

Volume 09, Issue 01 , Winter 2020, , Pages 17-34

Abstract
  In this paper, we first introduce some types of generalized $\alpha$-Meir-Keeler contractions in $b$-metric-like spaces and then we establish some fixed point results for these types of contractions. Also, we present a new fixed point theorem for a Meir-Keeler contraction through rational expression. ...  Read More

Integral equations
-22. Hyers–Ulam–Rassias stability of impulsive Volterra integral equation via a fixed point approach

R. Shah; A. Zada

Volume 08, Issue 04 , Autumn 2019, , Pages 219-227

Abstract
  ‎In this paper‎, ‎we establish the Hyers--Ulam--Rassias stability and the Hyers--Ulam stability of impulsive Volterra integral equation by using a fixed point method‎.  Read More

Integral equations
-21. New iteration process for approximating fixed points in Banach spaces

J. D. Bhutia; K. Tiwary

Volume 08, Issue 04 , Autumn 2019, , Pages 237-250

Abstract
  ‎The object of this paper is to present a new iteration process‎. ‎We will show that our process is faster than the known recent iterative schemes‎. ‎We discuss stability results of our iteration and prove some results in the context of uniformly convex Banach space for Suzuki generalized ...  Read More

Functional analysis
-20. 2n-Weak module amenability of semigroup algebras

K. Fallahi; H. Ghahramani

Volume 08, Issue 03 , Summer 2019, , Pages 203-209

Abstract
  ‎Let $S$ be an inverse semigroup with the set of idempotents $E$‎. We prove that the semigroup algebra $\ell^{1}(S)$ is always‎ ‎$2n$-weakly module amenable as an $\ell^{1}(E)$-module‎, ‎for any‎ ‎$n\in \mathbb{N}$‎, ‎where $E$ acts on $S$ trivially ...  Read More

Functional analysis
-19. Operator frame for $End_{\mathcal{A}}^{\ast}(\mathcal{H})$

M. Rossafi; S. Kabbaj

Volume 08, Issue 02 , Spring 2019, , Pages 85-95

Abstract
  ‎Frames generalize orthonormal bases and allow representation of all the elements of the space‎. ‎Frames play significant role in signal and image processing‎, ‎which leads to many applications in informatics‎, ‎engineering‎, ‎medicine‎, ‎and probability‎. ...  Read More

Functional analysis
-18. Best proximity point theorems in 1/2−modular metric spaces

H. Hosseini; M. Eshaghi Gordji

Volume 08, Issue 02 , Spring 2019, , Pages 145-158

Abstract
  ‎In this paper‎, ‎first we introduce the notion of $\frac{1}{2}$-modular metric spaces and weak $(\alpha,\Theta)$-$\omega$-contractions in this spaces and we establish some results of best proximity points‎. ‎Finally‎, ‎as consequences of these theorems‎, ‎we derive ...  Read More

Functional analysis
-17. System of AQC functional equations in non-Archimedean normed spaces

H. Majani

Volume 08, Issue 01 , Winter 2019, , Pages 41-52

Abstract
  ‎In 1897‎, ‎Hensel introduced a normed space which does‎ ‎not have the Archimedean property‎. ‎During the last three decades‎ ‎theory of non--Archimedean spaces has gained the interest of‎ ‎physicists for their research in particular in problems ...  Read More

Linear and multilinear algebra; matrix theory
-16. *-frames in Hilbert modules over pro-C*-algebras

M. Naroei Irani; A. Nazari

Volume 08, Issue 01 , Winter 2019, , Pages 1-10

Abstract
  ‎In this paper‎, ‎by using the sequence of multipliers‎, ‎we introduce frames with algebraic bounds in Hilbert pro-$ C^* $-modules‎. ‎We investigate the relations between frames and $ \ast $-frames‎. ‎Some properties of $ \ast $-frames in Hilbert pro-$ C^* $-modules ...  Read More

Functional analysis
-15. A new type of Hyers-Ulam-Rassias stability for Drygas functional equation

M. Sirouni; M. ‎Almahalebi; S. ‎Kabbaj

Volume 07, Issue 04 , Autumn 2018, , Pages 251-260

Abstract
  In this paper, we prove the generalized Hyers-Ulam-Rassias stability for the Drygas functional equation$$f(x+y)+f(x-y)=2f(x)+f(y)+f(-y)$$ in Banach spaces by using the Brz\c{d}ek's fixed point theorem. Moreover, we give a general result on the hyperstability of this equation. Our results are improvements ...  Read More

Functional analysis
-14. On a new type of stability of a radical cubic functional equation related to Jensen mapping

S. A. A. AL-Ali; Y. Elkettani

Volume 07, Issue 04 , Autumn 2018, , Pages 281-292

Abstract
  ‎The aim of this paper is to introduce and solve the‎ radical cubic functional equation‎ ‎$‎‎f\left(\sqrt[3]{x^{3}+y^{3}}\right)+f\left(\sqrt[3]{x^{3}-y^{3}}\right)=2f(x)‎$.‎ ‎We also investigate some stability and hyperstability results for‎ ‎the ...  Read More

Functional analysis
-13. A note on spectral mapping theorem

Z. Heydarbeygi; B. Moosavi; M. Shah Hosseini

Volume 07, Issue 04 , Autumn 2018, , Pages 269-272

Abstract
  This paper aims to present the well-known spectral mapping theorem for multi-variable functions.  Read More

Functional analysis
-11. $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules

M. Rossafi; S. Kabbaj

Volume 07, Issue 01 , Winter 2018, , Pages 63-71

Abstract
  In this paper, we introduce the concepts of $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules and we establish some results.  Read More

Abstract harmonic analysis
-10. Classical Wavelet Transforms over Finite Fields

A. Ghaani Farashahi

Volume 04, Issue 04 , Autumn 2015, , Pages 241-257

Abstract
  This article introduces a systematic study for computational aspects of classical wavelet transforms over finite fields using tools from computational harmonic analysis and also theoretical linear algebra. We present a concrete formulation for the Frobenius norm of the classical wavelet transforms over ...  Read More

Functional analysis
-9. Duals and approximate duals of g-frames in Hilbert spaces

M. Mirzaee Azandaryani; A. Khosravi

Volume 04, Issue 04 , Autumn 2015, , Pages 259-265

Abstract
  In this paper we get some results and applications for duals and approximate duals of g-frames in Hilbert spaces. In particular, we consider the stability of duals and approximate duals under bounded operators and we study duals and approximate duals of g-frames in the direct sum of Hilbert spaces. We ...  Read More

Functional analysis
-8. New characterizations of fusion bases and Riesz fusion bases in Hilbert spaces

F. Aboutorabi Goudarzi; M. S. Asgari

Volume 04, Issue 02 , Spring 2015, , Pages 131-142

Abstract
  In this paper we investigate a new notion of bases in Hilbert spaces and similar to fusion frame theory we introduce fusion bases theory in Hilbert spaces. We also introduce a new de nition of fusion dual sequence associated with a fusion basis and show that the operators of a fusion dual ...  Read More

Functional analysis
-7. Upper and lower $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions

M. Akdag; F. Erol

Volume 04, Issue 01 , Winter 2015, , Pages 1-9

Abstract
  In this paper, a new class of multifunctions, called generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions, has been de ned and studied. Some characterizations and several properties concerning generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions are obtained. The relationships ...  Read More

Functional analysis
-6. Frames for compressed sensing using coherence

L. Gavruta; G. Zamani Eskandani; P. Gavruta

Volume 04, Issue 01 , Winter 2015, , Pages 25-34

Abstract
  We give some new results on sparse signal recovery in the presence of noise, for weighted spaces. Traditionally, were used dictionaries that have the norm equal to 1, but, for random dictionaries this condition is rarely satis ed. Moreover, we give better estimations then the ones given ...  Read More

Functional analysis
-5. On duality of modular G-Riesz bases and G-Riesz bases in Hilbert C*-modules

M. Rashidi-Kouchi

Volume 04, Issue 01 , Winter 2015, , Pages 53-63

Abstract
  In this paper, we investigate duality of modular g-Riesz bases and g-Riesz bases in Hilbert C*-modules. First we give some characterization of g-Riesz bases in Hilbert C*-modules, by using properties of operator theory. Next, we characterize the duals of a given g-Riesz basis in Hilbert C*-module. ...  Read More

Integral equations
-4. Numerical solution of Fredholm integral-differential equations on unbounded domain

M. Matinfar; A. Riahifar

Volume 04, Issue 01 , Winter 2015, , Pages 43-52

Abstract
  In this study, a new and efficient approach is presented for numerical solution of Fredholm integro-differential equations (FIDEs) of the second kind on unbounded domain with degenerate kernel based on operational matrices with respect to generalized Laguerre polynomials(GLPs). Properties ...  Read More

Functional analysis
-3. The solutions to some operator equations in Hilbert $C^*$-module

M. Mohammadzadeh Karizaki; M. Hassani

Volume 04, Issue 01 , Winter 2015, , Pages 35-42

Abstract
  In this paper, we state some results on product of operators with closed ranges and we solve the operator equation $TXS^*-SX^*T^*= A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when $TS = 1$. Furthermore, by using some block operator matrix techniques, ...  Read More

Functional analysis
-2. On φ-Connes amenability of dual Banach algebras

A. Mahmoodi

Volume 03, Issue 04 , Autumn 2014, , Pages 211-217

Abstract
  Let φ be a w-continuous homomorphism from a dual Banach algebra to C. The notion of φ-Connes amenability is studied and some characterizations is given. A type of diagonal for dual Banach algebras is de ned. It is proved that the existence of such a diagonal is equivalent to φ-Connes ...  Read More

Associative rings and algebras
-1. On (σ, τ)-module extension Banach algebras

M. Fozouni

Volume 03, Issue 04 , Autumn 2014, , Pages 185-194

Abstract
  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper, we defi ne a new product on $A\oplus X$ and generalize the module extension Banach algebras. We  obtain characterizations of Arens regularity, commutativity, semisimplity, and study the ideal structure and derivations of this ...  Read More

Functional analysis
0. Topological number for locally convex topological spaces with continuous semi-norms

M. Rahimi; S. M. Vaezpour

Volume 03, Issue 03 , Summer 2014, , Pages 149-158

Abstract
  In this paper we introduce the concept of topological number for locally convex topological spaces and prove some of its properties. It gives some criterions to study locally convex topological spaces in a discrete approach.  Read More